About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 103894, 5 pages
http://dx.doi.org/10.1155/2013/103894
Research Article

-Exponential Stability of Nonlinear Impulsive Dynamic Equations on Time Scales

1Department of Mathematics, Faculty of Science, Muğla University, Kötekli Campus, 48000 Muğla, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Usak University, 1 Eylul Campus, 64200 Usak, Turkey

Received 26 November 2012; Accepted 15 March 2013

Academic Editor: Stefan Siegmund

Copyright © 2013 Veysel Fuat Hatipoğlu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific Publishing, Teaneck, NJ, USA, 1989. View at MathSciNet
  2. D. D. Baĭnov and P. S. Simeonov, Systems with Impulse Effect: Stability, Theory and Applications, Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood, Chichester, UK, 1989. View at MathSciNet
  3. B. Gupta and S. K. Srivastava, “ψ-exponential stability for non-linear impulsive differential equations,” International Journal of Computational and Mathematical Sciences, vol. 4, no. 7, pp. 329–333, 2010. View at MathSciNet
  4. J. Hoffacker and C. C. Tisdell, “Stability and instability for dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 49, no. 9-10, pp. 1327–1334, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. J. DaCunha, “Stability for time varying linear dynamic systems on time scales,” Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 381–410, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. C. Peterson and C. C. Tisdell, “Boundedness and uniqueness of solutions to dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 10, no. 13–15, pp. 1295–1306, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. C. Peterson and Y. N. Raffoul, “Exponential stability of dynamic equations on time scales,” Advances in Difference Equations, vol. 2005, Article ID 858671, 2005. View at Zentralblatt MATH · View at MathSciNet
  8. A.-L. Liu, “Boundedness and exponential stability of solutions to dynamic equations on time scales,” Electronic Journal of Differential Equations, vol. 2007, article 12, 14 pages, 2007. View at Zentralblatt MATH · View at MathSciNet
  9. S. K. Choi, N. J. Koo, and D. M. Im, “h-stability for linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 707–720, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, vol. 2 of Contemporary Mathematics and Its Applications, Hindawi Publishing Corporation, New York, NY, USA, 1st edition, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “On first order impulsive dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 10, no. 6, pp. 541–548, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Lakshmikantham and A. S. Vatsala, “Hybrid systems on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 227–235, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. Lupulescu and A. Zada, “Linear impulsive dynamic systems on time scales,” Electronic Journal of Qualitative Theory of Differential Equations, no. 11, pp. 1–30, 2010. View at Zentralblatt MATH · View at MathSciNet
  14. E. R. Kaufmann, N. Kosmatov, and Y. N. Raffoul, “Impulsive dynamic equations on a time scale,” Electronic Journal of Differential Equations, vol. 2008, article 67, 9 pages, 2008. View at Zentralblatt MATH · View at MathSciNet
  15. Y. Ma and J. Sun, “Stability criteria for impulsive systems on time scales,” Journal of Computational and Applied Mathematics, vol. 213, no. 2, pp. 400–407, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. İ. B. Yaşar and A. Tuna, “ψ-uniformly stability for time varying linear dynamic systems on time scales,” International Mathematical Forum, vol. 2, no. 17–20, pp. 963–972, 2007. View at Zentralblatt MATH · View at MathSciNet
  17. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet